MAUDE Adverse Event Report: DEPUY MITEK LLC US CLEVER HOOK LEFT; SKIN/TISSUE HOOK

DEPUY MITEK LLC US CLEVER HOOK LEFT; SKIN/TISSUE HOOK
Catalog Number 214641
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/23/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device was received and inspected.Visual observation confirms that the distal sharp tip of the upper jaw is slightly distorted consistent with the device accidentally hitting bone at an off angle or another object.This failure can be attributed to mishandling of the device.A batch record review has been conducted and the results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other similar complaints for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the tip of the clever hook left device snapped off.The procedure was completed with same like product.It was not reported if there were any delays in the surgical procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
CLEVER HOOK LEFT
Common Device Name
SKIN/TISSUE HOOK
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7804956
Report Number1221934-2018-52681
Device Sequence Number1510669
Product Code NBH
UDI-Device Identifier10886705004225
UDI-Public10886705004225
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Catalogue Number214641
Device Lot Number13C02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2014
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2014
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1